RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Stukopin, Vladimir Alekseevich

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12
Presentations: 6

Number of views:
This page:1597
Abstract pages:2722
Full texts:599
References:438
Associate professor
Doctor of physico-mathematical sciences (2016)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 31.01.1961
Phone: +7 (863) 273 85 73
E-mail: ,
Keywords: quantum algebra, Yangian, Hopf algebra, Lie superalgebra, quantized universal envelopng algebra, universal R-matrix, representation theory, index of Fredholm operators, Banach algebras.
UDC: 512.667.7, 512.554.32

Subject:

Quantum algebras, Yangians of Lie Superalgebras, index theory of Fredholm operators

   
Main publications:
  • Levendorskii S., Soibelman Ya., Stukopin V., Quantum Weyl group and universal R-matrix for quantum affine Lie algebra $A^{(1)}_1$, Lett. Math. Phys., 27 (1993), 1–11.
  • Stukopin V. A. O yangianakh superalgebr Li tipa A(m,n), Funktsion. analiz i ego prilozh., 28, No. 3 (1994), 85–90.
  • Stukopin V. Representations theory and Doubles of Yangians of classical Lie superalgebras. Asymptotic Combinatorics with Appic. to Math. Phys., 255–265 (2002). Kluwer Academic Publishers.
  • Stukopin V. A. Kvantovyi dubl yangiana superalgebry Li tipa A(m,n) i vychislenie universalnoi R-matritsy, Fundament. i prikladnaya matematika, T. 11, No. 2 (2005), 185–208.
  • Stukopin V. A. O duble yangiana superalgebry Li tipa A(m,n), Funktsion. analiz i ego prilozh., 40, No. 2 (2006)
  • Deundyak V. M., Simonenko I. B., Stukopin V. A. Indeks semeistv neterovykh singulyarnykh i bisingulyarnykh operatorov s kusochno-nepreryvnymi koeffitsientami na slozhnykh konturakh, Doklady AN, 338 (1994), # 2, 158–161.
  • Deundyak V. M., Simonenko I. B., Stukopin V. A. Gomotopicheskaya klassifikatsiya semeistv neterovykh singulyarnykh operatorov s kusochno-nepreryvnymi koeffitsientami na slozhnykh konturakh, Doklady AN, 329 (1993), # 2, 540–542.

http://www.mathnet.ru/eng/person21392
List of publications on Google Scholar
List of publications on ZentralBlatt
http://orcid.org/0000-0001-9911-8962
http://www.researcherid.com/rid/A-9487-2016
http://www.scopus.com/authid/detail.url?authorId=8985416900

Publications in Math-Net.Ru
2019
1. V. A. Stukopin, “Isomorphism of the Yangian $Y_{\hbar}(A(m,n))$ of the special linear Lie superalgebra and the quantum loop superalgebra $U_{\hbar}(LA(m,n))$”, TMF, 198:1 (2019),  145–161  mathnet  elib; Theoret. and Math. Phys., 198:1 (2019), 129–144  isi  scopus
2017
2. S. A. Zolotykh, V. A. Stukopin, “Asymptotics of Eigenvalues of Simple Multiloop Banded Toeplitz Matrices of a Special Type”, Mat. Zametki, 102:4 (2017),  619–623  mathnet  mathscinet  elib; Math. Notes, 102:4 (2017), 575–579  isi  scopus
2016
3. S. A. Zolotykh, V. A. Stukopin, “On the number of connected components of the complement of limiting spectrum of Toeplitz band matrices”, Vladikavkaz. Mat. Zh., 18:2 (2016),  41–48  mathnet
2013
4. V. A. Stukopin, “Representations of the Yangian of a Lie superalgebra of type $A(m,n)$”, Izv. RAN. Ser. Mat., 77:5 (2013),  179–202  mathnet  mathscinet  zmath  elib; Izv. Math., 77:5 (2013), 1021–1043  isi  elib  scopus
5. V. A. Stukopin, “The Yangian of the strange Lie superalgebra and its quantum double”, TMF, 174:1 (2013),  140–153  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 174:1 (2013), 122–133  isi  elib  scopus
2011
6. V. A. Stukopin, “On representations of Yangian of Lie superalgebra $\mathfrak{sl}(1,2)$”, Vladikavkaz. Mat. Zh., 13:3 (2011),  53–63  mathnet
2007
7. Vladimir Stukopin, “Yangian of the Strange Lie Superalgebra of $Q_{n-1}$ Type, Drinfel'd Approach”, SIGMA, 3 (2007), 069, 12 pp.  mathnet  mathscinet  zmath  isi  scopus
2006
8. V. A. Stukopin, “The Yangian Double of the Lie Superalgebra $A(m,n)$”, Funktsional. Anal. i Prilozhen., 40:2 (2006),  86–90  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 40:2 (2006), 155–158  isi  scopus
2005
9. V. A. Stukopin, “The quantum double of the Yangian of the Lie superalgebra $A(m,n)$ and computation of the universal $R$-matrix”, Fundam. Prikl. Mat., 11:2 (2005),  185–208  mathnet  mathscinet  zmath; J. Math. Sci., 142:2 (2007), 1989–2006  scopus
1998
10. V. A. Stukopin, “On the Problem of Classification of Banach Algebras of Singular Integral Operators with $PC$-Coefficients in $L_p$ Spaces on Composite Contours”, Funktsional. Anal. i Prilozhen., 32:3 (1998),  87–90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 32:3 (1998), 212–214  isi
1994
11. V. A. Stukopin, “Yangians of Lie Superalgebras of Type $A(m,n)$”, Funktsional. Anal. i Prilozhen., 28:3 (1994),  85–88  mathnet  mathscinet  zmath; Funct. Anal. Appl., 28:3 (1994), 217–219  isi
1993
12. V. M. Deundyak, I. B. Simonenko, V. A. Stukopin, “Ideals of a Banach Algebra of Singular Integral Operators with Piecewise Continuous Coefficients in the Space $L_p$”, Funktsional. Anal. i Prilozhen., 27:4 (1993),  69–71  mathnet  mathscinet  zmath; Funct. Anal. Appl., 27:4 (1993), 277–279  isi

Presentations in Math-Net.Ru
1. On connection between super Yangians and quantum loop superalgebras
V. A. Stukopin
International Bogolyubov Conference Problems of Theoretical and Mathematical Physics dedicated to the 110th anniversary of N. N. Bogolyubov's birth
September 10, 2019 16:20   
2. On representations of Yangians and Quantum Loop Superalgebras
V. A. Stukopin
3rd French Russian Conference on Random Geometry and Physics: Sachdev–Ye–Kitaev Model and Related Topics
June 7, 2019 11:10   
3. Yangian Double of Queer Lie Superalgebra
V. Stukopin
Transformation groups 2017. Conference dedicated to Prof. Ernest B. Vinberg on the occasion of his 80th birthday
December 17, 2017 13:00   
4. О связи янгианов супералгебр Ли и квантовых аффинных супералгебр
V. A. Stukopin
VI Workshop and Conference on Lie Algebras, Algebraic Groups, and Invariant Theory
February 3, 2017 17:00
5. Yangians of Lie superalgebras
V. A. Stukopin
Lie groups and invariant theory
February 26, 2014 16:45
6. Янгиан супералгебры Ли и вычисление универсальной $R$-матрицы
V. A. Stukopin
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
October 20, 2004

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019